# SDR UALA2009021300490

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 68,737 hours, 11,251 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 60444
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP HAS EXPOSED WIRES LEFT SIDE FIRST CLASS.  REPAIRED EMERGENCY LIGHTS STRIP.
